Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 10

All articles in this issue are freely accessible.

$ad$-nilpotent $\mathfrak b$-ideals in $sl(n)$ having a fixed class of nilpotence: combinatorics and enumeration
George E. Andrews, Christian Krattenthaler, Luigi Orsina and Paolo Papi.
Trans. Amer. Math. Soc. 354 (2002), 3835-3853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926854
Inequalities for decomposable forms of degree $n+1$ in $n$ variables
Jeffrey Lin Thunder.
Trans. Amer. Math. Soc. 354 (2002), 3855-3868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926855
Hochschild homology criteria for trivial algebra structures
Micheline Vigué-Poirrier.
Trans. Amer. Math. Soc. 354 (2002), 3869-3882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926856
Differential operators on a polarized abelian variety
Indranil Biswas.
Trans. Amer. Math. Soc. 354 (2002), 3883-3891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926857
Universal deformation rings and Klein four defect groups
Frauke M. Bleher.
Trans. Amer. Math. Soc. 354 (2002), 3893-3906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926858
Character degrees and nilpotence class of finite $p$-groups: An approach via pro-$p$ groups
A. Jaikin-Zapirain and Alexander Moretó.
Trans. Amer. Math. Soc. 354 (2002), 3907-3925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926859
On the crossing number of positive knots and braids and braid index criteria of Jones and Morton-Williams-Franks
A. Stoimenow.
Trans. Amer. Math. Soc. 354 (2002), 3927-3954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926860
A theory of concordance for non-spherical 3-knots
Vincent Blanloeil and Osamu Saeki.
Trans. Amer. Math. Soc. 354 (2002), 3955-3971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926861
Embeddings up to homotopy of two-cones in euclidean space
Pascal Lambrechts, Don Stanley and Lucile Vandembroucq.
Trans. Amer. Math. Soc. 354 (2002), 3973-4013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926862
Critical Heegaard surfaces
David Bachman.
Trans. Amer. Math. Soc. 354 (2002), 4015-4042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926863
Spectral asymptotics for Sturm-Liouville equations with indefinite weight
Paul A. Binding, Patrick J. Browne and Bruce A. Watson.
Trans. Amer. Math. Soc. 354 (2002), 4043-4065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926864
The dynamics of expansive invertible onesided cellular automata
Masakazu Nasu.
Trans. Amer. Math. Soc. 354 (2002), 4067-4084
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926865
Trees and branches in Banach spaces
E. Odell and Th. Schlumprecht.
Trans. Amer. Math. Soc. 354 (2002), 4085-4108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926866
Functional Calculus in Hölder-Zygmund Spaces
G. Bourdaud and Massimo Lanza de Cristoforis.
Trans. Amer. Math. Soc. 354 (2002), 4109-4129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926867
Weak amenability of module extensions of Banach algebras
Yong Zhang.
Trans. Amer. Math. Soc. 354 (2002), 4131-4151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926868
Amenability and exactness for dynamical systems and their $C^{*}$-algebras
Claire Anantharaman-Delaroche.
Trans. Amer. Math. Soc. 354 (2002), 4153-4178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926869
Generalized pseudo-Riemannian geometry
Michael Kunzinger and Roland Steinbauer.
Trans. Amer. Math. Soc. 354 (2002), 4179-4199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926870
Schrödinger operators with non-degenerately vanishing magnetic fields in bounded domains
Xing-Bin Pan and Keng-Huat Kwek.
Trans. Amer. Math. Soc. 354 (2002), 4201-4227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926871
Harmonic morphisms with one-dimensional fibres on Einstein manifolds
Radu Pantilie and John C. Wood.
Trans. Amer. Math. Soc. 354 (2002), 4229-4243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926872
Contact reduction
Christopher Willett.
Trans. Amer. Math. Soc. 354 (2002), 4245-4260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926873